# SDR ASAA2024031948546

- Difficulty date: March 19, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 47,986 hours, 17,010 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plunger
- Condition: Stuck
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER COMPLAINED ABOUT "WHOOSHING" NOISES COMING FROM OVERWING EMERGENCY EXIT @16A. GROUNDED - YES. PRESSURIZED A/C TO 4.0 PSIG AMM 05-51-91 NOTED SIGNIFICANT LEAKAGE FROM DOOR HANDLE AREA L/H FWD EMERGENCY EXIT DOOR. REMOVED INTERIOR HANDLE OF DOOR AND FOUND INNER HANDLE PLUNGERS JAMMED AND ONE SPRING MISSING FROM HANDLE ASSEMBLY. REQUIRES P/N MS24585C15, AWAITING PARTS. ASA 66641. FOUND LOOSE HARDWARE ON LINING OF EXIT DOOR , RESECURED LINING AS NECESSARY REF: AMM 52-22-59. ASA 39024 REPLACED RELEASE HANDLE PAN, INSTALLED (2) NEW PLUNGER SPRINGS ADJUSTED INTERIOR LINER ASSY UPPER FORE AND AFT TO PROVIDE RELIEF ON HANDLE ASSY, PRESSURIZED AFT NO LEAKS NOTED, DOOR OPS CHECKS GOOD.
